[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Problem Times: Maximize Your Control

Problem;  Unexplained high BG levels.  Cause?; Site going bad ?  or Too much
food?  or digestion problems?  Solution:  Use a SYRINGE and give a shot of
fast acting insulin to lower the BG.  Do not use the pump to bolus this
insulin.  Get the insulin in there and then decide if the site needs to be
changed. Check BG levels and how they change or not.  Same question at meal
time?  Bolus for the meal with a shot.  This can save changing a good site
unnecessarily and it also gets the insulin in there to do it's work for sure
when it is needed.
In 47 years I have had very few bottles of "bad" insulin and the same for
reservoirs of insulin going "Bad from Heat".  Question on insulin?  Open a new
bottle and correct the problem.  Then come back later and check the bottle of
bad?? insulin.
Charles  Dx 10/53, T1, MM pump 507 8/98
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml